# SDR DALA1011990998

- Difficulty date: May 13, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 49,207 hours, 36,237 cycles
- Engine: Pwa JT8D*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION INSIDE BARREL NUT BORE UPPER MID PLATE RT HORTZ STAB BOX.  BORE OF NR 13 BARREL NUT HOLE CORRODED.  REMOVED AND REPAIRED IAW ERA 481750-14 REV ORIG.   (DLM88101402)
